# SDR WX0A070480

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT IN A RIGHT TURN A LOUD POP WAS HEARD AND THE ACFT LURCHED.  NR 1 ENGINE N1 AND N2 SPOOLED DOWN AND EGT ROSE TO JUST UNDER 800 DEGREES.  PERFORMED EQRH, SEVERE ENGINE DAMAGE CHECKLIST.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED THE 31 ENGINE IAW TASK CARD R0807101.  ACFT WAS RETURN TO SERVICE.
